Int. J. of Modelling, Identification and Control   »   2007 Vol.2, No.1



Title: Non-linear systems control via fuzzy models: a multicontroller approach


Author: Mohamed Boumehraz, Khier Benmahammed


Department of Automatic Control, University of Biskra, B.P. 145, Biskra 07000, Algeria.
Intelligent Systems Laboratory, Department of Electronics, University of Setif, Setif 19000, Algeria


Abstract: This paper presents a Lyapunov-based switching controller design method for non-linear systems using Takagi-Sugeno fuzzy models. The basic idea of the proposed approach is to represent the fuzzy model as a set of uncertain linear systems. The controller is obtained by solving the corresponding set of Algebraic Ricatti Equations (AREs). A simulation example is given to illustrate the effectiveness of this approach.


Keywords: switching control; fuzzy systems; uncertain systems; fuzzy modelling; nonlinear systems; controller design; algebraic Ricatti equations; simulation.


DOI: 10.1504/IJMIC.2007.014323


Int. J. of Modelling, Identification and Control, 2007 Vol.2, No.1, pp.16 - 23


Available online: 01 Jul 2007



Editors Full text accessAccess for SubscribersPurchase this articleComment on this article